It is currently Mon Aug 21, 2017 9:43 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: I CAME BACK!!!
PostPosted: Mon Feb 27, 2012 5:03 am 
Offline
Average Poster
Average Poster

Joined: Mon Feb 27, 2012 2:54 am
Posts: 4
I used 8 mg Suboxone for two years +. During that time I was prescribed 12mg daily, so I was able to save a lot of tabs. I just cold turkey quit one day. I was in a bad way for about 72 hours and then I actually felt better than when I was using. At the 8 month anniversary, I was feeling bad one day. I thought it was the flu, so I suffered thru it for 4 days. It just got worse. Finally, I was desperate for relief and knew I was in full WD. I took a sub and viola!! It was great! Problem is... I cannot get off. For over 2 years, I have tried tapering down and cold turkey. I can't shed the stuff. I left the country on business for two days and just about went bonkers. Now just the thought of no sub, makes me sweat. I panic with the thought that it may be discontinued someday. I'd rather die!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 7:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Hey Chevy. Don't stress about getting off Sub. If the thought of getting off it scares you, then maybe it's not yet time.

With the 8 month intense 'withdrawal' ... I have strong doubts it was withdrawal related. When a non-opioid dependent person has an illness like a cold or flu, taking opioids always provides relief. They almost made me feel 100% well again. So it is possible you did have a bug. Also in the months after detoxing off opioids, we are much more susceptible to getting sick. And when we do get sick, we tend to feel it more. I heard more than once people in rehab / NA, sick with the flu, saying "If this is how I feel clean I might as well be using!" (such sooks :lol: )

Even if it was just a 'bug', the fact you felt the need to treat with Suboxone might indicate you weren't yet ready to live without Sub. So don't stress or regret. If you still want to get off it at some stage, that time will come.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 12:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I've been off Suboxone for a while now and I notice when I get sick that a lot of the symptoms seem to resemble my Suboxone wd. Many symptoms of the flu are quite similar to wd, but the one that gets me irritated the most is when I get RLS when I'm sick now.....SUCKS!!!!

Anyway, I really doubt you were in wd after 8 months off of Suboxone, you may be like me and you may experience wd like symptoms when you get sick now?

Due to the fact that I experience these symptoms when sick, I now take a multi-vitamin everyday. I get my flu shot every winter and I wash my hands 3 or 4 times a day all in an attempt to not get sick. Truthfully, I think the washing my hands thing has helped more than anything.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group